# SDR DALA2018011700258

- Difficulty date: January 15, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 69,636 hours, 51,181 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOST PRESSURIZATION AT FL 310 BOTH AC PACKS IN AUTO. BOTH 1 AND 2 AUTO PRESSURE CONTROLLERS SHOWED "INOP" ANNUNCIATION. PERFORMED AUTO PRESS CONTROLLER BITE. FOUND BOTH CONTROLLERS FAULTED. RESET CONTROLLERS.  AIRCRAFT WAS RETURNED TO SERVICE.
